No Cover Image

Journal article 500 views

Dynamic stiffness of randomly parametered beams / CS MANOHAR; S ADHIKARI; Sondipon Adhikari

PROBABILISTIC ENGINEERING MECHANICS, Volume: 13

Swansea University Author: Sondipon, Adhikari

Published in: PROBABILISTIC ENGINEERING MECHANICS
Published: 1998
Online Access: http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=ORCID&SrcApp=OrcidOrg&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=WOS:A1998YG36400004&KeyUID=WOS:A1998YG36400004
URI: https://cronfa.swan.ac.uk/Record/cronfa25886
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530353-55,title = Dynamic stiffness of randomly parametered beams,journal = PROBABILISTIC ENGINEERING MECHANICS,year = 1998,author = MANOHAR, CS and ADHIKARI, S,volume = 13,number = 1,pages = 39-51
College: College of Engineering